MAUDE Adverse Event Report: INSET¿; INSET I 60/9 GREY

INSET¿; INSET I 60/9 GREY
Lot Number 5136639
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient stated that on a few instances (including today) she did not saw drops come out of the tubing, so she had to use a new infusion set.She also said a couple of time, the tubing became detached from the cannula housing during the load process and she had to use new sets.Reportedly, at the time of this event, she saw insulin migrate through the line during the fill tubing step, but no drops ever came out and she also saw some air bubbles.The blood glucose was 136 mg/dl at the time of this event.The patient did not notice any damage when the package was first opened.Moreover, the patient did not do the air removal step as per protocol when preparing the cartridge.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/9 GREY
MDR Report Key8423578
Report Number3003442380-2019-00599
Device Sequence Number1795664
Product Code FPA
UDI-Device Identifier05705244006881
UDI-Public05705244006881
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2019
Device Lot Number5136639
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2017
Initial Report FDA Received Date03/15/2019
Patient Sequence Number1